# SDR SIMA201008106

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 14,224 hours, 12,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656054
- Condition: Dented
- Location: Fuselage
- Part time: 14,224 hours, 12,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE REAR FUSELAGE DENTED SKIN BETWEEN FRAMES 63 AND 64 AND BETWEEN STRINGER 20 LEFT AND 20 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED REAR FUSELAGE DENTED SKIN BETWEEN FRAME 63 AND 64 AND BETWEEN STRINGER 20 LEFT AND 20 RIGHT IAW EO EM-53MR-1497.  THE AIRCRAFT WAS RETURNED TO SERVICE.
